{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,18]],"date-time":"2026-05-18T13:03:58Z","timestamp":1779109438912,"version":"3.51.4"},"reference-count":0,"publisher":"AVES YAYINCILIK A.\u015e.","issue":"3","license":[{"start":{"date-parts":[[2019,7,25]],"date-time":"2019-07-25T00:00:00Z","timestamp":1564012800000},"content-version":"unspecified","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by-nc\/4.0"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Turkish Journal of Gastroenterology"],"abstract":"<jats:p>Fixed drug eruption (FDE) is a type of drug reaction characterized by localized erythema, hyperpigmentation, and bullous at the same site(s), generally observed following every intake of a causative drug. Delayed-type cellular hypersensitivity (Type IVC) is considered to play a role in FDE etiology. Several antibiotics, barbiturates, oral contraceptives, nonsteroidal anti-inflammatory drugs, laxative-containing phenolphthalein, metronidazole, and quinine are known to be the primary drugs responsible for FDE. Bullous FDE, on the other hand, is a relatively rare form of FDE. Hepatitis B is a significant worldwide health problem, and entecavir is a common nucleoside (deoxyguanosine) analog used for treating hepatitis B; however, it has various side effects, such as lactic acidosis, myalgia, azotemia, hypophosphatemia, headache, diarrhea, pancreatitis, and neuropathy, and, in rare cases, cutaneous drug eruption. Our aim is to present a case of entecavir-associated bullous drug reaction, which has not been reported in the literature. Furthermore, we performed a review of literature to compile previously reported entecavir-associated drug reactions.\n\n Cite this article as: Temiz SA, \u00d6zer \u0130, Ataseven A, F\u0131nd\u0131k S. A case of entecavir-associated bullous fixed drug eruption and a review of literature. Turk J Gastroenterol 2019; 30(3): 299-302.<\/jats:p>","DOI":"10.5152\/tjg.2018.17887","type":"journal-article","created":{"date-parts":[[2018,11,19]],"date-time":"2018-11-19T09:14:20Z","timestamp":1542618860000},"page":"299-302","source":"Crossref","is-referenced-by-count":9,"title":["A case of entecavir-associated bullous fixed drug eruption and a review of literature"],"prefix":"10.5152","volume":"30","author":[{"given":"Selami Aykut","family":"Temiz","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"\u0130lkay","family":"\u00d6zer","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Arzu","family":"Ataseven","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"S\u0131dd\u0131ka","family":"F\u0131nd\u0131k","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"3111","published-online":{"date-parts":[[2019,7,25]]},"container-title":["Turkish Journal of Gastroenterology"],"original-title":[],"link":[{"URL":"https:\/\/www.turkjgastroenterol.org\/index.php\/tjg\/article\/download\/4553\/4240","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2026,3,12]],"date-time":"2026-03-12T09:11:37Z","timestamp":1773306697000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.turkjgastroenterol.org\/index.php\/tjg\/article\/view\/4553"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,7,25]]},"references-count":0,"journal-issue":{"issue":"3","published-online":{"date-parts":[[2019,7,25]]}},"URL":"https:\/\/doi.org\/10.5152\/tjg.2018.17887","relation":{},"ISSN":["2148-5607"],"issn-type":[{"value":"2148-5607","type":"electronic"}],"subject":[],"published":{"date-parts":[[2019,7,25]]}}}